# SDR FDEA201102250760

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275351200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT FR 66 BETWEEN 3L AND 4L SEAT TRACKS HAS 2 EACH 0.30 INCH CRACKS, 1 INCH ABOVE ON MILLED GRIP 2 INCH FROM TOP OF FRAME.  CUT OUT DAMAGED AREA IAW SRM 53-10-15 FIG 211 PG 389.  NDT CHECK COMPLIED WITH FOR INITIAL CRACKS, NO CRACKS FOUND IAW NTM 51-10-08.  REPAIRED FLOORBEAM AT FR 64 BETWEEN 3L AND 4L SEAT TRACKS IAW SRM 53-10-15 PG 389/390 FIG 211.  USING REPAIR ANGLE SCHEME.
